# SDR ASAA2021070135238

- Difficulty date: July 1, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 25,459 hours, 8,118 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Blocked
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER ROTATION SOMETHING IMPACTED THE FRONT OF THE A/C. CAPT'S SIDE AIRSPEED WENT UNRELIABLE/ ENG CAUTION LIGHT ILLUMINATED. GROUNDED - YES. DIVERSION TIME 36 MINUTES - CW BITE CK OF #1 AND #2 ENGINE, AUTO THROTTLE AND FMC 1&2 NO CURRENT FAULTS. CAPTAIN PITOT PROBE PLUGGED WITH INSECT SNARGE. REMOVED AND REPLACED PROBE REF B737-900 AMM 34-11-01-000-400-801. LEAK CK GOOD. ON LP 60045165. LEG SHOWED BITE MSGS 73-31641 AND 73-31642 AND 22-31520. EEC TESTS PASS #1 AND #2 ENG. ADIRU ADR TESTS PASS. AUTO THROTTLE SERVO MOTOR TST PASS. REF AMM 22-31-00, 73-21-00 AND 34-21-00. COMPLETED BIRD STRIKE CONDITIONAL INSPECTION REF AMM 05-51-18-210-801 NO DAMAGE FOUND.
